# SDR ASAA11510191

- Difficulty date: August 2, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 21,757 hours, 6,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 69203214
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING REPORTS R1 DOOR (FWD GALLEY SERVICE DOOR) NOT CLOSING PROPERLY.  FOUND AFT UPPER ROLLER NOT ENGAGING INTO TRACK.  ADJUSTED GUIDE ARM IAW B737 800 AMM 52 41 00 820 801 STEP I.  OPERATIONAL CHECK NORMAL.
